MathSciNet Relay Station
MathSciNet bibliographic data
MR1390566 (97b:11040) 11D25 (11J86)
Le, Maohua On the Diophantine equation $D\sb 1x\sp 4-D\sb 2y\sp 2=1$. Acta Arith. 76 (1996), no. 1, 1–9.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement